advertisement
Question
Posted by: Platnium | 2005/07/11

period for 3 weeks!

help! i have had my period for 3 weeks and it is not ending! my doctor told me to take the pill for two months straight (i have been on the pill for years btw) and THEN take one week with the sugar pill. however, when i started taking the second pack, about the second day into it, i got my period and i have had it since then and i am i schedualed to start the sugar pills in about 5 days! it's starting to make me sick and weak, but my gyno takes months to get into! any ideas? and maybe some suggestions on how to make me feel not to drained? thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Hi

please post your question to our GynaeDoc here at Health24. I also suggest you request an emergency appointment with your Gynaecologist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Platinum | 2005/07/12

I will do that! Thanks

Reply to Platinum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement